Fair Secure Domination in Graphs

  IJMTT-book-cover
 
International Journal of Mathematics Trends and Technology (IJMTT)
 
© 2020 by IJMTT Journal
Volume-66 Issue-2
Year of Publication : 2020
Authors : Enrico L. Enriquez
  10.14445/22315373/IJMTT-V66I2P506

MLA

MLA Style:Enrico L. Enriquez  "Fair Secure Domination in Graphs" International Journal of Mathematics Trends and Technology 66.2 (2020):49-57. 

APA Style: Enrico L. Enriquez (2020). Fair Secure Domination in Graphs International Journal of Mathematics Trends and Technology, 49-57.

Abstract
Let G be a connected simple graph. A dominating set S ⊆ V(G) is a fair dominating set in G if for ever two distinct vertices u and v from V(G)\S, \N(u) ∩ S| = |N(v) ∩ S|, that is, every two distinct vertices not in S have the same number of neighbors from S. A fair dominating set S ⊆ V(G) is a fair secure dominating set if for each u ε V(G)\S, there exists V ε S such that uv ε E(G) and the set (S\{v}) U {u} is a dominating set of G. The minimum cardinality of a fair secure dominating set of G, denoted by γfsd(G), is called the fair secure domination number of G. In this paper, we initiate the study of the concept and give some realization problems. In particular, we show that given positive integers k,m, and n≥2 such that 1≤ k ≤ m ≤ n-1, there exists a connected nontrivial graph G with |V(G)|=n such that γfd(G) = k and γfsd(G) =m. Further, we show the characterization of the fair secure dominating set in the join of two nontrivial connected graphs.

Reference
[1] O. Ore., Theory of Graphs, American Mathematical Society, Provedence, R.I., 1962.
[2] E.J. Cockayne, and S.T. Hedetniemi, Towards a theory of domination in graphs, Networks, (1977) 247-261.
[3] N.A. Goles, E.L. Enriquez, C.M. Loquias, G.M. Estrada, R.C. Alota, z-Domination in Graphs, Journal of Global Research in Mathematical Archives, 5(11), 2018, pp 7-12.
[4] E.L. Enriquez, V.V. Fernandez, J.N. Ravina, Outer-clique Domination in the Corona and Cartesian Product of Graphs, Journal of Global Research in Mathematical Archives, 5(8), 2018, pp 1-7.
[5] E.L. Enriquez, G.M. Estrada, V.V. Fernandez, C.M. Loquias, A.D. Ngujo, Clique Doubly Connected Domination in the Corona and Cartesian Product of Graphs, Journal of Global Research in Mathematical Archives, 6(9), 2019, pp 1-5.
[6] E.L. Enriquez, G.M. Estrada, C.M. Loquias, Weakly Convex Doubly Connected Domination in the Join and Corona of Graphs, Journal of Global Research in Mathematical Archives, 5(6), 2018, pp 1-6.
[7] J.A. Dayap, E.L. Enriquez, Outer-convex Domination in Graphs in the Composition and Cartesian Product of Graphs, Journal of Global Research in Mathematical Archives, 6(3), 2019, pp 34-42.
[8] D.P. Salve, E.L. Enriquez, Inverse Perfect Domination in the Composition and Cartesian Product of Graphs, Global Journal of Pure and Applied Mathematics, 12(1), 2016, pp 1-10.
[9] E.L. Enriquez, B.P. Fedellaga, C.M. Loquias, G.M. Estrada, M.L. Baterna, Super Connected Domination in Graphs, Journal of Global Research in Mathematical Archives, 6(8), 2019, pp 1-7.
[10] E.L. Enriquez, On Restrained Clique Domination in Graphs, Journal of Global Research in Mathematical Archives, Vol. 4, 2017, no. 12, 73-77.
[11] E.L. Enriquez, Super Restrained Domination in the Corona of Graphs, International Journal of Latest Engineering Research and Applications, Vol. 3, 2018, no. 5, 1-6.
[12] T.J. Punzalan, and E.L. Enriquez, Inverse Restrained Domination in Graphs, Global Journal of Pure and Applied Mathematics, Vol. 3, 2016, pp 1-6.
[13] R.C. Alota, and E.L. Enriquez, On Disjoint Restrained Domination in Graphs, Global Journal of Pure and Applied Mathematics, Vol. 12, 2016, no. 3 pp 2385-2394.
[14] E.L. Enriquez, and S.R. Canoy,Jr., On a Variant of Convex Domination in a Graph}. International Journal of Mathematical Analysis, Vol. 9, 2015, no. 32, 1585-1592.
[15] E.L. Enriquez, Super Convex Dominating Sets in the Corona of Graphs, International Journal of Latest Engineering Research and Applications, Vol. 04, Issue 07, 2019, pp 11-16.
[16] G.M. Estrada, C.M. Loquias, E.L. Enriquez, and C.S. Baraca, Perfect Doubly Connected Domination in the Join and Corona of Graphs, International Journal of Latest Engineering Research and Applications, Vol. 04, Issue 07, 2019, pp 11-16.
[17] R.N. Hinoguin, and E.L. Enriquez, Weakly Convex Doubly Connected Domination in Graphs Under Some Binary Operations, International Journal of Mathematical Archive, 9(11), 2018, 39-45.
[18] E.L. Enriquez, and S.R. Canoy,Jr., Restrained Convex Dominating Sets in the Corona and the Products of Graphs, Applied Mathematical Sciences, Vol. 9, 2015, no. 78, 3867-3873.
[19] E.L. Enriquez, Convex Doubly Connected Domination in Graphs Under Some Binary Operations, Ansari Journal of Ultra Scientist of Engineering and Management, 1(1), 2017, 13-18.
[20] J.A. Dayap and E.L. Enriquez, Outer-convex domination in graphs, Discrete Mathematics, Algorithms and Applications, Vol. 12, No. 01, 2050008 (2020), https://doi.org/10.1142/S1793830920500081
[21] E.J. Cockayne, O. Favaron and C.M. Mynhardt, Secure domination, weak Roman domination and forbidden subgraphs, Bull. Inst. Combin. Appl. 39(2003) 87-100.
[22] E.L. Enriquez, E. Samper-Enriquez, Convex Secure Domination in the Join and Cartesian Product of Graphs, Journal of Global Research in Mathematical Archives, 6(5), 2019, pp 1-7.
[23] E.L. Enriquez, and S.R. Canoy,Jr., Secure Convex Domination in a Graph, International Journal of Mathematical Analysis, Vol. 9, 2015, no. 7, 317-325.
[24] M.P. Baldado, Jr. and E.L. Enriquez, Super Secure Domination in Graphs, International Journal of Mathematical Archive-8(12), 2017, pp. 145-149.
[25] C.M. Loquias, and E.L. Enriquez, On Secure Convex and Restrained Convex Domination in Graphs, International Journal of Applied Engineering Research, Vol. 11, 2016, no. 7, 4707-4710.
[26] E.L. Enriquez, Secure Restrained Convex Domination in Graphs, International Journal of Mathematical Archive, Vol. 8, 2017, no. 7, 1-5.
[27] E.M. Kiunisala, and E.L. Enriquez, Inverse Secure Restrained Domination in the Join and Corona of Graphs, International Journal of Applied Engineering Research, Vol. 11, 2016, no. 9, 6676-6679.
[28] T.J. Punzalan, and E.L. Enriquez, Restrained Secure Domination in the Join and Corona of Graphs, Journal of Global Research in Mathematical Archives, 5(5), 2018, pp 01-06.
[29] M.P. Baldado, G.M. Estrada, and E.L. Enriquez, Clique Secure Domination in Graphs Under Some Operations, International Journal of Latest Engineering Research and Applications, Vol. 03, Issue 06, 2018, pp 08-14.
[30] Caro, Y., Hansberg, A.,Henning, M., Fair Domination in Graphs, University of Haifa, 1-7, 2011.
[31] E.L. Enriquez, Super Fair Dominating Set in Graphs, Journal of Global Research in Mathematical Archives, 6(2), 2019, pp 8-14.
[32] E.L. Enriquez, Fair Restrained Domination in Graphs, International Journal of Mathematics Trends and Technology, 66. 1(2020) 229-235.
[33] G. Chartrand and P. Zhang, A First Course in Graph Theory. Dover Publication, Inc., New York, 2012.

Keywords
dominating set, fair dominating set, secure dominating set, fair secure dominating set